# SDR QXEA200500522

- Difficulty date: March 2, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT HAND INBOARD FLAP VANE INBOARD LEADING EDGE PANEL 684ET HAS CHAFED MARK.  REPAIRED IAW CRJ700 SRM 57-52-02-101-001-A01 AND SRM 51-12-00-001-001-A01.
